# SDR DJFA2006272

- Difficulty date: June 26, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N181CW
- Make and model: Gulstm GIV
- Aircraft serial: 1001
- Aircraft time: 13,841 hours, 7,100 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Stuck
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

TXKF - KPBI,   THE CREW ABORTED TAKE OFF AFTER DISCOVERING THE CONTROL YOKE PITCH AXIS WAS LOCKED.  UNDER THE ADVISEMENT OF GULFSTREAM ENGINEERING AND A FIELD SERVICE REPRESENTATIVE, MAINTENANCE PERFORMED A THOROUGH VISUAL INSPECTION  OF THE GAMMA TUBES FOR EVIDENCE OF DAMAGE AND FREEDOM OF MOVEMENT.  THE RACE TRACK PANEL WAS INSPECTED FOR DAMAGE, AND THE ENTIRE CABLE RUNS IN THE BOILER ROOM AND AFT QUADRANT WERE INSPECTED FOR DEFECTS.  AN INSPECTION WAS PERFORMED ON THE ELEVATOR BUNGEE AND SPRINGS AND NUMEROUS PANELS WERE REMOVED TO INSPECT THE FLIGHT CONTROL CIRCUITS FOR DEFECTS AND F.O.D.  NO F.O.D. OR DEFECTS WERE FOUND.  A HIGH SPEED TAXI WAS PERFORMED TO CHECK FLIGHT CONTROLS FOR FREEDOM OF MOVEMENT.  ALL
